MathSciNet Relay Station
MathSciNet bibliographic data
MR2954615 35R11 (35A01 35A02 35B65 35D35 35K57)
de Pablo, Arturo; Quirós, Fernando; Rodríguez, Ana; Vázquez, Juan Luis A general fractional porous medium equation. Comm. Pure Appl. Math. 65 (2012), no. 9, 1242–1284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement